# SDR CALA2022062901604

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 102,312 hours, 24,136 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51314
- Condition: Corroded
- Location: Sta 365-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK SEAT TRACK SUPPORT (P/N 141N5131-4) LOCATED BETWEEN STA 365-418 RBL 45 HAS CORROSION ON UPPER SURFACE TRANSCRIBED F ROM HAECO GSO NR 9280829
